MED_2051_Exam_2_Topics_to_Review - MED 2051 Exam 2 Topics...

This preview shows page 1 - 3 out of 9 pages.

The preview shows page 1 - 3 out of 9 pages.
MED 2051 Exam 2 Topics to Review1.Discuss the signs and symptoms for digoxin toxicity.
2.Discuss the pathophysiology, signs and symptoms, diagnosis, and nursing interventions forperipheral vascular disease (PVD).narrowing of the veins or arteries
3.Discuss the pathophysiology, signs and symptoms, diagnosis, and nursing interventions forRaynaud’s phenomenon.effects the small arteries in the hands and feetextreme cold or stress
4.Discuss blood transfusion reactions and its prevention and management.is carefully screenedchecked carefully for cross matching and typinghang within 30 mins of receiving blood
shockrep highBP lowanxiousdifficulty breathingGIVE PROPER MEDICATIONacute hemolytic transfusion reaction - rapid destruction of RBClow back painfeels coldrestpreatory highpulse highBP lowflushed and redblood in urineSTOP TRANSFUSION5.Discuss the clinical manifestations of right-sided and left-sided heart failure.
6.Discuss the pathophysiology, signs and symptoms, diagnosis, treatment, medications, andnursing interventions for myocardial infarction.

Upload your study docs or become a

Course Hero member to access this document

Upload your study docs or become a

Course Hero member to access this document

End of preview. Want to read all 9 pages?

Upload your study docs or become a

Course Hero member to access this document

Term
Fall
Professor
N/A
Tags
digoxin

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture